# SDR DALA2021011900327

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 EA CRACKS ON STA 1809 BULKHEAD, RIGHT FORWARD OUTER CHORD, AT S-7R AND S-5R STATION.  CRACKS REPAIRED.
